# SDR 2019FA0000331

- Difficulty date: October 6, 2019
- Submitted: October 8, 2019
- Operation: General aviation
- Aircraft: N715DB
- Make and model: Boeing 737-73A
- Aircraft serial: 28498
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 32156184
- Part serial: 2461C
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ANTI-ICE FRM. 30 20 50 52 (ENGINE COWL  TAI VALVE  ENG.#2 INOP) QRF TO SLCB. CORRECTIVE ACTION: WAS REPLACED ENGINE COWL TAI VALVE ENG. #2  IAW AMM 30-21-11/401 AND RUN UP  IAW AMM 71-00-00 IN TEST NORMAL.
